MathSciNet Relay Station
MathSciNet bibliographic data
MR868372 81B10 (03G12 06C15 28C99 47D99)
Dvurečenskij, Anatolij Generalization of Maeda's theorem. Internat. J. Theoret. Phys. 25 (1986), no. 10, 1117–1124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement